# SDR UALA2012082004647

- Difficulty date: August 19, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 66,298 hours, 11,693 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1333
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DRIVE LIGHT ILLUMINATED ON LEFT ENGINE GENERATOR DRIVE WAS MANUALLY DISCONNECTED.  REPLACED IDG PER AMM.  LEAK CHECK AFTER ENGINE RUN.  SERVICED IDG.  NEED STEP 2J PER AMM.
